MAUDE Adverse Event Report: SMITH & NEPHEW, INC. META-NAIL TIBIAL 10MM X 38CM; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. META-NAIL TIBIAL 10MM X 38CM; NAIL, FIXATION, BONE
Catalog Number 71655138
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery is scheduled.This is because in or everything went well, but from post-operative pictures it was seen, that the tip of most proximal screw is in the joint.
 
Additional Manufacturer Narrative
Results of investigation:the associated complaint device was not returned for evaluation.A clinical investigation concluded that based on insufficient information, a clinical assessment cannot be performed at this time.A review of the manufacturing records did not reveal any deviations that could have caused or contributed to the reported incident.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
META-NAIL TIBIAL 10MM X 38CM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7251567
Report Number1020279-2018-00133
Device Sequence Number16363079
Product Code JDS
UDI-Device Identifier03596010585608
UDI-Public03596010585608
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K061019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71655138
Device Lot Number17CT83847
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer01/29/2018
01/29/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date03/07/2018
05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;